Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Breast enlargement while on Yasmin pills, want to switch to Femiplan pills which had caused acne. Side effects ?

I was on Femiplan pills for quite a while and decided to switch to the coil. I had bad acne a year later and i am not sure why. I assumed it was due to the coil and had it removed. the acne improved a bit but dint entirely clear. Many women have had awful side effects after coming off the yasmin pill which include hair loss , weight gain and acne. I have been on Yasmine for the past 2 months but i cant handle the breast enlargement and want to switch to femiplan pills. Are these the same side effects with femiplan pills?
Asked On : Thu, 11 Oct 2012
Answers:  0 Views:  114 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor